Ansaid overdose is poisoning from an overdose of Ansaid (a non-steroidal anti-inflammatory agent).
Ansaid (arthritis medication)
- Slow or rapid breathing
- Ringing in the ears
- Blurred vision
- Nausea or vomiting
- Stomach pain
- Possible bleeding in the stomach or intestines
- Nervous system
Contact Poison Control for instructions.
Before Calling Emergency
Determine the following information:
- The patient's age, weight, and condition
- The name of the product (ingredients and strengths, if known)
- When it was swallowed
- The amount swallowed
- If the medication was prescribed for the patient
Local emergency personnel will advise you if it is necessary to take the patient to the hospital. See poison control centers for the national telephone number. Take any containers with you to the emergency room.
What to Expect at the Emergency Room
Some or all of the following may be performed or given:
Barring complications, a full recovery is likely.
Reviewed By: William D. Whetstone, M.D., Division of Emergency Medicine, University of California San Francisco, San Francisco, CA. Review provided by VeriMed Healthcare Network.
Copyright 2013 A.D.A.M., Inc.